# SDR DALA2025012100512

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,149 hours, 43,003 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: DIRTY SOCK SMELL ON SHORT FINAL. TURNED INTO WET PAINT SMELL AFTER LANDING. C/A: PERFORMED DETAILED INSP OF ENG'S AND APU. FOUND COPIOUS AMOUNTS OF DE-ICING FLUID IN APU INLET AND BIRD CAGE. CLEANED APU INLET AND SURROUNDING AREA (959196). C/W WC#'S 2100-2007 + 0550-2002. PERFORMED CLEANING OF ECS WITH APU + ENG'S 1+2. ALL SMELLS CLEAR IN COCKPIT + CABIN. C/W MO GO ODI CHECKLIST + MCC CONFERENCE CALL. A/C OKAY FOR SVC. (LP: 5662062)
